Alert archive / Virginia / Wind Advisories in 2025

Wind Advisory 17, NWS Blacksburg, VA

December 14, 2025Alleghany County, Ashe County, Watauga County, North Carolina; 4 counties in Virginia

NWS Blacksburg, VA issued this wind advisory at Dec 14, 2025, 1:13 PM EST for Alleghany County, Ashe County, Watauga County, North Carolina; 4 counties in Virginia. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Dec 14, 2025, 1:13 PM EST (18:13 UTC)
Expired
Dec 15, 2025, 12:00 AM EST
In force
11 hr
Issued by
NWS Blacksburg, VA

Counties Alleghany County, NC, Ashe County, NC, Watauga County, NC, Carroll County, VA, City of Galax, VA, Floyd County, VA, Grayson County, VA

The radar

The Roanoke radar (KFCX), 86 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2025-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2025-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
957 m above ground
0-6 km bulk shear
102 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

331 
WWUS71 KRNK 141813
NPWRNK

URGENT - WEATHER MESSAGE
National Weather Service Blacksburg VA
113 PM EST Sun Dec 14 2025

WVZ508-150215-
/O.CON.KRNK.EC.W.0003.000000T0000Z-251215T1500Z/
Western Greenbrier-
Including the cities of Duo, Quinwood, and Rainelle
113 PM EST Sun Dec 14 2025

...EXTREME COLD WARNING REMAINS IN EFFECT UNTIL 10 AM EST MONDAY...

* WHAT...Dangerously cold wind chills as low as 25 below zero 
  expected.

* WHERE...Western Greenbrier County.

* WHEN...Until 10 AM EST Monday.

* IMPACTS...The dangerously cold wind chills could cause frostbite 
  on exposed skin in as little as 30 minutes. Frostbite and 
  hypothermia will occur if unprotected skin is exposed to these 
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Dress in layers including a hat, face mask, and gloves if you must 
go outside.

Prevent water pipes from freezing by either wrapping them with 
insulation or allowing them to drip slowly.

&&

$$

NCZ001-002-018-VAZ015>017-150215-
/O.NEW.KRNK.WI.Y.0017.251214T1813Z-251215T0500Z/
/O.CON.KRNK.CW.Y.0014.000000T0000Z-251215T1500Z/
Ashe-Alleghany NC-Watauga-Grayson-Carroll-Floyd-
Including the cities of Galax, Boone, Independence, Sparta,
Volney, Troutdale, West Jefferson, Whitetop, and Floyd
113 PM EST Sun Dec 14 2025

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY...

* WHAT...For the Wind Advisory, northwest winds 20 to 35 mph with 
  gusts up to 50 mph. For the Cold Weather Advisory, very cold wind 
  chills as low as 15 below.

* WHERE...In North Carolina, Alleghany NC, Ashe, and Watauga 
  Counties. In Virginia, Carroll, Floyd, and Grayson Counties.

* WHEN...For the Wind Advisory, until midnight EST tonight. For the 
  Cold Weather Advisory, until 10 AM EST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. The 
  dangerously cold wind chills as low as 15 below zero could result 
  in hypothermia or frostbite if precautions are not taken. 
  Frostbite and hypothermia will occur if unprotected skin is 
  exposed to these temperatures.

* ADDITIONAL DETAILS...Gusts up to 55 mph are possible along I-77 
  near Fancy Gap, Virginia. Wind chills as low as 20 below zero are 
  possible at elevations above 4000 feet...which includes Mount 
  Rogers, Mount Jefferson, and Beech Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

Keep pets indoors as much as possible.

&&

$$

VAZ007-009>014-018>020-022>024-WVZ042>044-507-150215-
/O.CON.KRNK.CW.Y.0014.000000T0000Z-251215T1500Z/
Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Mercer-Summers-
Monroe-Eastern Greenbrier-
Including the cities of Fincastle, Bluefield, Blacksburg,
Tazewell, Radford, Covington, Pulaski, Roanoke, New Castle,
Marion, Hot Springs, Pearisburg, Buena Vista, Lexington, Clifton
Forge, Union, Lewisburg, Alderson, Wytheville, Hinton, Bland,
Hix, White Sulphur Springs, Salem, and Flat Top
113 PM EST Sun Dec 14 2025

...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY...

* WHAT...Very cold wind chills as low as 15 below.

* WHERE...Portions of southwest and west central Virginia and 
  southeast West Virginia.

* WHEN...Until 10 AM EST Monday.

* IMPACTS...The cold wind chills as low as 15 below zero could 
  result in hypothermia or frostbite if precautions are not taken. 
  Frostbite and hypothermia will occur if unprotected skin is 
  exposed to these temperatures.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

Keep pets indoors as much as possible.

&&

$$

11
2 follow-up statements
026 
WWUS71 KRNK 150020
NPWRNK

URGENT - WEATHER MESSAGE
National Weather Service Blacksburg VA
720 PM EST Sun Dec 14 2025

WVZ508-151500-
/O.CON.KRNK.EC.W.0003.000000T0000Z-251215T1500Z/
Western Greenbrier-
Including the cities of Rainelle, Quinwood, and Duo
720 PM EST Sun Dec 14 2025

...EXTREME COLD WARNING REMAINS IN EFFECT UNTIL 10 AM EST MONDAY...

* WHAT...Dangerously cold wind chills as low as 25 below zero 
  expected.

* WHERE...Western Greenbrier County.

* WHEN...Until 10 AM EST Monday.

* IMPACTS...The dangerously cold wind chills could cause frostbite 
  on exposed skin in as little as 30 minutes. Frostbite and 
  hypothermia will occur if unprotected skin is exposed to these 
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Dress in layers including a hat, face mask, and gloves if you must 
go outside.

Prevent water pipes from freezing by either wrapping them with 
insulation or allowing them to drip slowly.

&&

$$

NCZ001-002-018-VAZ015>017-151500-
/O.CON.KRNK.CW.Y.0014.000000T0000Z-251215T1500Z/
/O.CON.KRNK.WI.Y.0017.000000T0000Z-251215T0500Z/
Ashe-Alleghany NC-Watauga-Grayson-Carroll-Floyd-
Including the cities of West Jefferson, Boone, Floyd,
Independence, Troutdale, Galax, Whitetop, Sparta, and Volney
720 PM EST Sun Dec 14 2025

...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY...
...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WHAT...For the Wind Advisory, northwest winds 20 to 35 mph with 
  gusts up to 50 mph. For the Cold Weather Advisory, very cold wind 
  chills as low as 15 below.

* WHERE...In North Carolina, Alleghany NC, Ashe, and Watauga 
  Counties. In Virginia, Carroll, Floyd, and Grayson Counties.

* WHEN...For the Cold Weather Advisory, until 10 AM EST Monday. For 
  the Wind Advisory, until midnight EST tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. The 
  dangerously cold wind chills as low as 15 below zero could result 
  in hypothermia or frostbite if precautions are not taken. 
  Frostbite and hypothermia will occur if unprotected skin is 
  exposed to these temperatures.

* ADDITIONAL DETAILS...Gusts up to 55 mph are possible along I-77 
  near Fancy Gap, Virginia. Wind chills as low as 20 below zero are 
  possible at elevations above 4000 feet...which includes Mount 
  Rogers, Mount Jefferson, and Beech Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Dress in layers including a hat, face mask, and gloves if you must 
go outside.

&&

$$

VAZ007-009>014-018>020-022>024-WVZ042>044-507-151500-
/O.CON.KRNK.CW.Y.0014.000000T0000Z-251215T1500Z/
Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Mercer-Summers-
Monroe-Eastern Greenbrier-
Including the cities of Covington, Marion, Buena Vista, Flat Top,
New Castle, White Sulphur Springs, Alderson, Bland, Hinton,
Pearisburg, Roanoke, Hot Springs, Fincastle, Radford, Union,
Salem, Wytheville, Pulaski, Bluefield, Lexington, Clifton Forge,
Tazewell, Blacksburg, Lewisburg, and Hix
720 PM EST Sun Dec 14 2025

...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY...

* WHAT...Very cold wind chills as low as 15 below.

* WHERE...Portions of southwest and west central Virginia and 
  southeast West Virginia.

* WHEN...Until 10 AM EST Monday.

* IMPACTS...The cold wind chills as low as 15 below zero could 
  result in hypothermia if precautions are not taken. Frostbite and 
  hypothermia will occur if unprotected skin is exposed to these 
  temperatures.

* ADDITIONAL DETAILS...Gusts up to 55 mph are possible along I-77 
  near Fancy Gap, Virginia. Wind chills as low as 20 below zero are 
  possible at elevations above 4000 feet...which includes Mount 
  Rogers, Mount Jefferson, and Beech Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

Keep pets indoors as much as possible.

&&

$$

EB
578 
WWUS71 KRNK 150501
NPWRNK

URGENT - WEATHER MESSAGE
National Weather Service Blacksburg VA
1201 AM EST Mon Dec 15 2025

NCZ001-002-018-VAZ015>017-151315-
/O.EXP.KRNK.WI.Y.0017.000000T0000Z-251215T0500Z/
/O.CON.KRNK.CW.Y.0014.000000T0000Z-251215T1500Z/
Ashe-Alleghany NC-Watauga-Grayson-Carroll-Floyd-
Including the cities of Independence, Whitetop, West Jefferson,
Troutdale, Floyd, Volney, Sparta, Galax, and Boone
1201 AM EST Mon Dec 15 2025

...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS 
MORNING...
...WIND ADVISORY HAS EXPIRED...

* WHAT...Very cold wind chills as low as 13 below.

* WHERE...In North Carolina, Alleghany NC, Ashe, and Watauga 
  Counties. In Virginia, Carroll, Floyd, and Grayson Counties.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...The cold wind chills as low as 15 below zero could 
  result in hypothermia if precautions are not taken. Frostbite and 
  hypothermia will occur if unprotected skin is exposed to these 
  temperatures.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

Keep pets indoors as much as possible.

&&

$$

WVZ508-151315-
/O.CON.KRNK.EC.W.0003.000000T0000Z-251215T1500Z/
Western Greenbrier-
Including the cities of Quinwood, Rainelle, and Duo
1201 AM EST Mon Dec 15 2025

...EXTREME COLD WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS 
MORNING...

* WHAT...Dangerously cold wind chills as low as 20 below.

* WHERE...Western Greenbrier County.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...The dangerously cold wind chills as low as 20 below zero 
  could cause frostbite on exposed skin in as little as 30 minutes. 
  Frostbite and hypothermia will occur if unprotected skin is 
  exposed to these temperatures.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Dress in layers including a hat, face mask, and gloves if you must 
go outside.

To prevent water pipes from freezing; wrap or drain or allow them to 
drip slowly.

Keep pets indoors as much as possible.

&&

$$

VAZ007-009>014-018>020-022>024-WVZ042>044-507-151315-
/O.CON.KRNK.CW.Y.0014.000000T0000Z-251215T1500Z/
Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Mercer-Summers-
Monroe-Eastern Greenbrier-
Including the cities of Flat Top, Lewisburg, Lexington,
Pearisburg, Hot Springs, Clifton Forge, Tazewell, Pulaski,
Blacksburg, Union, Covington, Roanoke, Marion, Wytheville, Salem,
Radford, Fincastle, New Castle, Bluefield, Hix, Bland, Alderson,
Buena Vista, White Sulphur Springs, and Hinton
1201 AM EST Mon Dec 15 2025

...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS 
MORNING...

* WHAT...Very cold wind chills as low as 13 below.

* WHERE...Portions of southwest and west central Virginia and 
  southeast West Virginia.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...The cold wind chills as low as 15 below zero could 
  result in hypothermia if precautions are not taken. Frostbite and 
  hypothermia will occur if unprotected skin is exposed to these 
  temperatures.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

Keep pets indoors as much as possible.

&&

$$

WP

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this wind advisory went out at Dec 14, 6:18 AM EST, 6 hours 55 minutes earlier.

Area forecast discussion, Dec 14, 6:18 AM EST, 6 hours 55 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
618 AM EST Sun Dec 14 2025

.SYNOPSIS...
A blast of bitter cold is expected throughout Monday as an
arctic cold front moves through the region. Temperatures will
plunge through the day today, dipping into the teens and single
digits Sunday night. Sub- zero wind chills are expected Sunday
night and Monday morning. Some accumulating snow will occur
across the mountains, but the primary weather hazard will be the
polar plunge Sunday. A pattern change is expected the middle of
the week with temperatures trending warmer.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 613 AM EST Sunday...

Main change in the headline was to end the winter weather
advisory for western Greenbrier County this afternoon as mainly
accumulation will be ending by midday/early afternoon.

Key Messages:

1) Arctic front brings snow tonight to the mountains.

2) Passage of the front brings increasing winds and falling
temperatures.

3) Bitter cold temperatures/wind chills Sunday afternoon into
tonight.

Headlines: Cold Weather Advisory from late tonight through
Monday morning along and west of the Blue Ridge for subzero wind
chills. An Extreme Cold Warning for the mountains northwest of
Lewisburg, WV for wind chills as low as minus 25 F. Winter
Weather Advisory for western Greenbrier County WV for snow
between 2 to 4 inches.

Special Weather Statement for an inch or so of snow for the
higher ridges outside the winter weather advisory issued, from
southeast WV into the NC mountains. Some areas like Mt Rogers
and Burkes Garden could get 2"+.

No changes to the headlines. However, there will be a strong low
level jet this morning behind the arctic front and with strong
cold advection and 5-8mb pressure rises in 6 hrs, a few gusts
over 40 mph in the higher ridges could occur. Another shot of
stronger winds and decent pressure rises happens after sunset,
so expect another burst of higher winds. Wind advisory criteria
is over 45 mph gusts. At the moment on the higher terrain of the
mountains may attain this. Will mention the winds in the cold
weather advisory.

With this strong upper shortwave, could see some light
rain/sprinkles change to light snow in the Piedmont by dawn, but
only expecting a dusting or nothing at all.

Snow showers will abate by midday most places ending in western
Greenbrier by mid afternoon.

Tonight high pressure builds in quickly from the west so look
for a drop in the winds after midnight. With the lighter winds
late and clear skies for most temperatures will drop into the
single digits above zero in the mountains though some areas like
Burkes Garden and western Greenbrier county may see sub-zero
lows, especially with snow cover. The Piedmont will drop in the
teens. Despite this very cold airmass, record lows are about 5
to 10 degrees colder mostly from 1914/1917. Bluefield may get
the closest to their record of zero, with a forecasted low of 2
above.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/...
As of 1240 AM EST Sunday...

Key Messages:

1) After a frigid Monday, a warming trend should occur to boost
temperatures back to near normal by the middle of this week.

2) Dry weather should persist throughout this forecast period.

The lowest point for temperatures this week will occur on Monday
morning as Canadian high pressure builds across the Appalachian
Mountains. A deep upper level trough should depart offshore by
Monday night, and the pattern aloft will become zonal during
Tuesday. With high pressure weakening and drifting off the East
Coast between Tuesday and Wednesday, a southwest breeze should
develop at the surface to increase warm air advection. Thus, dry
weather should take place throughout this forecast period with a
notable warming trend. Temperatures could recover back to near
normal values for this time of year by the middle of this week.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
As of 1240 AM EST Sunday...

Key Messages:

1) The next chance of rain arrives on Thursday before changing to
mountain snow showers by Thursday night.

2) High pressure should bring drier conditions to end this week.

A cold front should enter the Ohio River Valley on Thursday, and
milder air ahead of it will push temperatures slightly above normal.
The chance of rain should spread eastward during Thursday evening
into Thursday night as this front reaches the Appalachian Mountains.
Colder air in the wake of this frontal passage will transition the
rain to snow showers in the mountains by early Friday morning.
However, the chances of precipitation will end on Friday as high
pressure takes control to keep conditions dry through Saturday.
Although temperatures will dip after the frontal passage on Friday,
they should rebound again by Saturday as the flow turns back towards
the southwest.

&&

.AVIATION /11Z SUNDAY THROUGH THURSDAY/...
As of 612 AM EST Sunday...

Expect VFR from ROA/LYH/DAN. Cannot rule out a sprinkle/flurry
at LYH/DAN this morning til 15z, but not expecting any flight
restrictions.

Further west, look for IFR in the mountains with sub 1kt cigs
and vsbys at times down to 1-3sm in snow showers. BCB will
mainly hover around high end MVFR/low end VFR through early
afternoon before scattering out. Any snow should be limited in
time but could drop vsbys briefly to MVFR.

Northwest winds are going to ramp up and should have most
locations gusting in the 20-30kt range late morning through just
after dusk, before high pressure builds in overnight bringing
speeds down.

As for the lower cigs in the mountain, may take til Sunday
evening to clear out at BLF/LWB.

.EXTENDED AVIATON OUTLOOK...

VFR expected Monday through Wednesday. A bitter cold airmass
will be over the area Monday, then moderate midweek. Rain
chances increase areawide Thursday which could bring sub-VFR
cigs/vsbys.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Cold Weather Advisory until 10 AM EST Monday for VAZ007-
     009>020-022>024.
NC...Cold Weather Advisory until 10 AM EST Monday for NCZ001-002-
     018.
WV...Cold Weather Advisory until 10 AM EST Monday for WVZ042>044-
     507.
     Winter Weather Advisory until 2 PM EST this afternoon for
     WVZ508.
     Extreme Cold Warning until 10 AM EST Monday for WVZ508.

&&

SYNOPSIS...PM/WP
NEAR TERM...WP
SHORT TERM...PW
LONG TERM...PW
AVIATION...AS/WP
Hazardous weather outlook, Dec 14, 6:20 AM EST, 6 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
620 AM EST Sun Dec 14 2025

NCZ003>006-019-020-VAZ032>035-043>047-058-059-151130-
Surry-Stokes-Rockingham-Caswell-Wilkes-Yadkin-Patrick-Franklin-
Bedford-Amherst-Henry-Pittsylvania-Campbell-Appomattox-Buckingham-
Halifax-Charlotte-
620 AM EST Sun Dec 14 2025

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia and west central Virginia.

.DAY ONE...Today and tonight.

Wind chills will drop into the single digits above zero late today
into tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>044-507-151130-
Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-
Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-
Botetourt-Rockbridge-Mercer-Summers-Monroe-Eastern Greenbrier-
620 AM EST Sun Dec 14 2025

...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO
10 AM EST MONDAY...

This Hazardous Weather Outlook is for northwest North Carolina,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Cold Weather Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Cold Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

WVZ508-151130-
Western Greenbrier-
620 AM EST Sun Dec 14 2025

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON...
...EXTREME COLD WARNING REMAINS IN EFFECT UNTIL 10 AM EST MONDAY...

This Hazardous Weather Outlook is for southeast West Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.
   Extreme Cold Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Extreme Cold Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are requested to report accumulations of any snow
observed in their area.

Nearby

Wind Advisories in Virginia, 2025Wind Advisories in North Carolina, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.